Open Access System for Information Sharing

Login Library

Browsing by Author Kwak, JH

전체
All 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:
Showing results 1 to 20 of 105
Issue DateTitle
2015-Mar

Journal of Combinatorial Theory. Series B, vol. 111, page. 54 - 74, 2015-03

Xu, WQ; Du, SF; Kwak, JH; Xu, MY

2005-Jan

JOURNAL OF COMBINATORIAL THEORY SERIES B, vol. 93, no. 1, page. 73 - 93, 2005-01

Du, SF; Kwak, JH; Xu, MY

2004-Jan

JOURNAL OF ALGEBRAIC COMBINATORICS, vol. 19, no. 2, page. 123 - 141, 2004-01

Du, SF; Kwak, JH; Nedela, R

2008-Jul

EUROPEAN JOURNAL OF COMBINATORICS, vol. 29, no. 5, page. 1151 - 1159, 2008-07

Kwak, JH; Oh, JM

2006-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 27, no. 3, page. 382 - 393, 2006-01

Kwak, JH; Kwon, YS; Feng, RQ

2005-Dec

SMALL, vol. 1, no. 12, page. 1203 - 1207, 2005-12

Kim, J; Lee, J; Na, HB; Kim, BC; Youn, JK; Kwak, JH; Moon, K; Lee, E; Kim, J; Park, J; Dohnalkova, A; Park, HG; Gu, MB; Chang, HN; Grate, JW; Hyeon, T

2008-Jan

DISCRETE MATHEMATICS, vol. 308, no. 7, page. 1072 - 1079, 2008-01

Korzhik, VP; Kwak, JH

2003-Jan

DISCRETE MATHEMATICS, vol. 269, no. 1-3, page. 281 - 286, 2003-01

Feng, YQ; Kwak, JH

2008-Oct

LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 429, no. 8-9, page. 2180 - 2198, 2008-10

Kwak, JH; Oh, JM

2008-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 29, no. 6, page. 1473 - 1482, 2008-01

Feng, RQ; Hu, L; Kwak, JH

2001-Jan

CHINESE ANNALS OF MATHEMATICS SERIES B, vol. 22, no. 3, page. 281 - 286, 2001-01

Feng, YQ; Kwak, JH; Wang, RJ

2004-Jan

DISCRETE MATHEMATICS, vol. 275, no. 1-3, page. 177 - 193, 2004-01

Kwak, JH; Lee, J; Shin, YH

2007-Jan

ADVANCES IN MATHEMATICS, vol. 213, no. 2, page. 865 - 886, 2007-01

Choe, YB; Kwak, JH; Park, YS; Sato, I

2005-Jan

EUROPEAN JOURNAL OF COMBINATORICS, vol. 26, no. 5, page. 593 - 605, 2005-01

Kwak, JH; Lee, J; Sohn, MY

2000-Jan

DISCRETE MATHEMATICS, vol. 214, no. 1-3, page. 51 - 63, 2000-01

Archdeacon, D; Kwak, JH; Lee, J; Sohn, MY

1999-Jan

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 59, no. 1, page. 153 - 161, 1999-01

Hong, SP; Kwak, JH; Lee, J

2001-Jan

LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 336, page. 99 - 118, 2001-01

Kwak, JH; Kwon, YS

2004-Jan

BULLETIN OF THE AUSTRALIAN MATHEMATICAL SOCIETY, vol. 69, no. 1, page. 133 - 136, 2004-01

Feng, RQ; Kwak, JH; Lee, J

2007-Jan

LINEAR ALGEBRA AND ITS APPLICATIONS, vol. 420, no. 1, page. 124 - 134, 2007-01

Das, KC; Kwak, JH

2007-Jan

ACTA MATHEMATICA SINICA-ENGLISH SERIES, vol. 23, no. 1, page. 23 - 28, 2007-01

Feng, RQ; Kwak, JH

1 2 3 4 5 6

Browse